Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functions of several noncommuting variables


Author: Joseph L. Taylor
Journal: Bull. Amer. Math. Soc. 79 (1973), 1-34
MSC (1970): Primary 4650; Secondary 4730
DOI: https://doi.org/10.1090/S0002-9904-1973-13077-0
MathSciNet review: 0315446
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. (2) 62 (1955), 204-216. MR 17, 177. MR 71735
  • 2. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 pp. MR 17, 763. MR 75539
  • 3. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N.J., 1966. MR 34 #2933. MR 203075
  • 4. E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 79 pp. MR 14, 482. MR 51444
  • 5. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 193469
  • 6. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N.J., 1950. MR 12, 186. MR 36935
  • 7. J. L. Taylor, A joint spectrum for several commuting operators, J. Functional Analysis 6 (1970), 172-191. MR 42 #3603. MR 268706
  • 8. J. L. Taylor, The analytic-functional calculus for several commuting operators, Acta Math. 125 (1970), 1-38. MR 42 #6622. MR 271741
  • 9. J. L. Taylor, Several variable spectral theory, Proc. Sympos. Functional Analysis (Monterey, Calif., 1969), Academic Press, New York, 1970, pp. 1-10. MR 42 #6623. MR 271742
  • 10. J. L. Taylor, Homology and cohomology for topological algebras, Advances in Math. 9 (1972), 137-182. MR 328624
  • 11. J. L. Taylor, A general framework for a multi-operator functional calculus, Advances in Math. 9 (1972), 183-252. MR 328625
  • 12. F. Treves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 37 #726. MR 225131

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4650, 4730

Retrieve articles in all journals with MSC (1970): 4650, 4730


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13077-0

American Mathematical Society